Journal of Differential Geometry

Convergence of Riemannian manifolds; Ricci and $L\sp {n/2}$-curvature pinching

L. Zhiyong Gao

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 32, Number 2 (1990), 349-381.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214445311

Digital Object Identifier
doi:10.4310/jdg/1214445311

Mathematical Reviews number (MathSciNet)
MR1072910

Zentralblatt MATH identifier
0752.53022

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces
Secondary: 58D17: Manifolds of metrics (esp. Riemannian)

Citation

Gao, L. Zhiyong. Convergence of Riemannian manifolds; Ricci and $L\sp {n/2}$-curvature pinching. J. Differential Geom. 32 (1990), no. 2, 349--381. doi:10.4310/jdg/1214445311. https://projecteuclid.org/euclid.jdg/1214445311


Export citation